# SDR AMW107001001

- Difficulty date: January 11, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N127ZV
- Make and model: Beech 1900D
- Aircraft serial: UE127
- Aircraft time: 23,346 hours, 33,449 cycles
- Engine: Pwa PT6*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Rt Wing
- Part time: 23,346 hours, 33,449 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSPECTION PHASE OF A NR 4 DETAILED INSPECTION, A 2.5 INCH SPANWISE CRACK WAS FOUND ON THE UNDERSIDE OF THE RT WING AT WING STATION B.L. 29.06.  NO SB OR AD'S APPLY TO THIS AREA OF THE AIRCRAFT. UPON FURTHER INSPECTION OF THIS AIRCRAFT, A REPAIR WAS ACCOMPLISHED AT THE SAME LOCATION ON THE UNDERSIDE OF THE LT WING.  CORRECTIVE ACTION: PENDING
